×

zbMATH — the first resource for mathematics

Existence of almost-periodic solutions for Lotka-Volterra cooperative systems with time delay. (English) Zbl 1248.34129
Summary: This paper considers the existence of positive almost-periodic solutions for almost-periodic Lotka-Volterra cooperative system with time delay. By using Mawhin’s continuation theorem of coincidence degree theory, sufficient conditions for the existence of positive almost-periodic solutions are obtained. An example is given to illustrate the effectiveness of our results.
MSC:
34K60 Qualitative investigation and simulation of models involving functional-differential equations
34K14 Almost and pseudo-almost periodic solutions to functional-differential equations
92D25 Population dynamics (general)
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] T. Cheon, “Evolutionary stability of ecological hierarchy,” Physical Review Letters, vol. 90, no. 25, Article ID 258105, 4 pages, 2003.
[2] P. Gao, “Hamiltonian structure and first integrals for the Lotka-Volterra systems,” Physics Letters A, vol. 273, no. 1-2, pp. 85-96, 2000. · Zbl 1115.34303 · doi:10.1016/S0375-9601(00)00454-0
[3] A. Provata and G. A. Tsekouras, “Spontaneous formation of dynamical patterns with fractal fronts in the cyclic lattice Lotka-Volterra model,” Physical Review E, vol. 67, no. 5, part 2, Article ID 056602, 2003. · doi:10.1103/PhysRevE.67.056602
[4] K. Geisshirt, E. Praestgaard, and S. Toxvaerd, “Oscillating chemical reactions and phase separation simulated by molecular dynamics,” Journal of Chemical Physics, vol. 107, no. 22, pp. 9406-9412, 1997. · doi:10.1063/1.475237
[5] Y. Moreau, S. Louies, J. Vandewalle, and L. Brenig, “Embedding recurrent neural networks into predator-prey models,” Neural Networks, vol. 12, no. 2, pp. 237-245, 1999. · doi:10.1016/S0893-6080(98)00120-8
[6] Y. Li and Y. Kuang, “Periodic solutions of periodic delay Lotka-Volterra equations and systems,” Journal of Mathematical Analysis and Applications, vol. 255, no. 1, pp. 260-280, 2001. · Zbl 1024.34062 · doi:10.1006/jmaa.2000.7248
[7] W. Lin and T. Chen, “Positive periodic solutions of delayed periodic Lotka-Volterra systems,” Physics Letters A, vol. 334, no. 4, pp. 273-287, 2005. · Zbl 1123.34330 · doi:10.1016/j.physleta.2004.10.083
[8] X. Yang, “Global attractivity and positive almost periodic solution of a single species population model,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 111-126, 2007. · Zbl 1132.34050 · doi:10.1016/j.jmaa.2007.02.045
[9] Y. Li, “Positive periodic solutions of discrete Lotka-Volterra competition systems with state dependent and distributed delays,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 526-531, 2007. · Zbl 1125.39006 · doi:10.1016/j.amc.2007.01.044
[10] Y. Li, “Positive periodic solutions of periodic neutral Lotka-Volterra system with state dependent delays,” Journal of Mathematical Analysis and Applications, vol. 330, no. 2, pp. 1347-1362, 2007. · Zbl 1118.34059 · doi:10.1016/j.jmaa.2006.08.063
[11] Y. Li, “Positive periodic solutions of periodic neutral Lotka-Volterra system with distributed delays,” Chaos, Solitons & Fractals, vol. 37, no. 1, pp. 288-298, 2008. · Zbl 1145.34361 · doi:10.1016/j.chaos.2006.09.025
[12] Y. Xia, J. Cao, and S. S. Cheng, “Periodic solutions for a Lotka-Volterra mutualism system with several delays,” Applied Mathematical Modelling, vol. 31, no. 9, pp. 1960-1969, 2007. · Zbl 1167.34343 · doi:10.1016/j.apm.2006.08.013
[13] K. Zhao and Y. Ye, “Four positive periodic solutions to a periodic Lotka-Volterra predatory-prey system with harvesting terms,” Nonlinear Analysis, vol. 11, no. 4, pp. 2448-2455, 2010. · Zbl 1201.34074 · doi:10.1016/j.nonrwa.2009.08.001
[14] X. Meng, J. Jiao, and L. Chen, “Global dynamics behaviors for a nonautonomous Lotka-Volterra almost periodic dispersal system with delays,” Nonlinear Analysis, vol. 68, no. 12, pp. 3633-3645, 2008. · Zbl 1155.34042 · doi:10.1016/j.na.2007.04.006
[15] X. Meng and L. Chen, “Almost periodic solution of non-autonomous Lotka-Volterra predator-prey dispersal system with delays,” Journal of Theoretical Biology, vol. 243, no. 4, pp. 562-574, 2006. · doi:10.1016/j.jtbi.2006.07.010
[16] X. Meng and L. Chen, “Periodic solution and almost periodic solution for a nonautonomous Lotka-Volterra dispersal system with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 125-145, 2008. · Zbl 1141.34043 · doi:10.1016/j.jmaa.2007.05.084
[17] L. Chen and H. Zhao, “Global stability of almost periodic solution of shunting inhibitory cellular neural networks with variable coefficients,” Chaos, Solitons & Fractals, vol. 35, no. 2, pp. 351-357, 2008. · Zbl 1140.34425 · doi:10.1016/j.chaos.2006.05.057
[18] Y. Yu and M. Cai, “Existence and exponential stability of almost-periodic solutions for high-order Hopfield neural networks,” Mathematical and Computer Modelling, vol. 47, no. 9-10, pp. 943-951, 2008. · Zbl 1144.34370 · doi:10.1016/j.mcm.2007.06.014
[19] Y. Li and X. Fan, “Existence and globally exponential stability of almost periodic solution for Cohen-Grossberg BAM neural networks with variable coefficients,” Applied Mathematical Modelling, vol. 33, no. 4, pp. 2114-2120, 2009. · Zbl 1205.34086 · doi:10.1016/j.apm.2008.05.013
[20] A. M. Fink, Almost Periodic Differential Equations, vol. 377, Springer, Berlin, Germany, 1974. · Zbl 0325.34039
[21] K. Ezzinbi and M. A. Hachimi, “Existence of positive almost periodic solutions of functional equations via Hilbert’s projective metric,” Nonlinear Analysis, vol. 26, no. 6, pp. 1169-1176, 1996. · Zbl 0857.45005 · doi:10.1016/0362-546X(94)00331-B
[22] R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, Springer, Berlin, Germany, 1977. · Zbl 0339.47031
[23] X. Liao, Methods and Applications of Stable Theory, Central China Normal University Press, Wuhan, China, 2001.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.